# SDR UIEA2023050400402

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERIOR SURFACES, STA 196.5 APROX. WITH LIGHTNING STRIKES.( FUSELAGE EXTERIOR SURFACES, STA 196.5 APROX LIGHTNING STRIKES WERE REPAIRED PER SRM  SRM 53-00-01-2R-8 ( MAJOR REPAIR)  /    )
